# SDR FDKA2010040300058

- Difficulty date: April 3, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N858MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145767
- Aircraft time: 12,864 hours, 12,686 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED LAMP.
